# SDR CALA2016101700761

- Difficulty date: October 17, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 7,927 hours, 2,782 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB STRONG VIBRATION, NR 1 ENGINE STRONG VIBRATION NR 1 ENG SURGED/TORCHED STRONG BURNING SMELL.  LANDED OVERWEIGHT 165,000 ACCOMPLISHED NR 1 ENG BORESCOPE PER AMM 72-00-00-200-804-FOO, NO LIMITING DEFECTS FOUND.  ACP'D OVERWEIGHT LANDING INSPECTION REF AMM 05-51-35-210-801, 05-51-35-201.
